See Alike in...

Alike App

Browser

Lesia

701d

I was put on butorphanol 10mg nasal spray about 1.5 years ago by my neurologist. I lose that dr because I missed three appointments, due to headaches. So my primary dr starting writing the script for me. Now approximately 6 moths later he wants me to discontinue my use of this pain killer medicine. My neurologist prescribed me steroids to use instead of butorphanol. I told him that he was mean and cruel. I also thanked him for my increased visits to the ER. Does anyone get what I am saying and if so what should I ask my neurologist for. Oh yeah. I forgot. He supposed to give me a referral to pain mgmt!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion